MAUDE Adverse Event Report: DENTSPLY IH INC. ATLANTIS ABUTMENT TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. ATLANTIS ABUTMENT TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35502
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.Dhr review for the product(s) related to this complaint has been completed and did not reveal any anomalies.The product(s) related to this complaint has been requested to be returned from the customer three separate times, however, the item(s) has not been returned.This complaint cannot be fully investigated without the product(s).Per accepted dentsply sirona implants procedures this complaint shall be closed.If at any time the product(s) is returned to dentsply sirona implants, the complaint file shall be re-opened and a full investigation shall be completed.
 
Event or Problem Description
In this event it is reported that a atlantis abutment ti a dentist informed about the screw fractured when delivering atlantis abutment needs a replacement screw.It is indicating that fracture screw was not removed from implant.Implant is not loadable.Doctor decided to leave screw fragment inside implant and not load it.Implant was not removed.Reopened case to change it from non- serious to serious.

Brand Name
ATLANTIS ABUTMENT TI
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22148842
Report Number1222802-2025-00019
Device Sequence Number20915097
Product Code NHA
UDI-Device Identifier07392532083433
UDI-Public07392532083433
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number35502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown